# SDR DL76G972125

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT OUT, BEGINNING OF COACH CLASS.  SPLICED IN NEW LIGHT ASSY, CKS NML.
